MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421569
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Distributor reports "paper on packaging tearing unevenly when opening.He could not quantity how many as he said he opened a few from multiple boxes of all of the lots reported." this emdr covers the unknown number of catheters with packaging defective.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Additional Manufacturer Narrative
According to g905704 ver.23.0 within in-process the peeltest is carried out.Point 5.11.3 peelpack must not be sealed so strong that paper residues remained on the foil or paper tears.Seal should be enough strong to keep paper and foil together without any irregularities.Review of test results recorded was carried out and all samples passed peeltest requirements.Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformity had been registered during the production and sterilization process of the mentioned lot.(b)(4).The increased trend of complaints related to the pouch paper tears unevenly during opening was observed.Therefore, capa 1832524 has been raised to address the issue.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18581121
Report Number3005778470-2024-00287
Device Sequence Number20602146
Product Code GBM
UDI-Device Identifier30768455143550
UDI-Public30768455143550
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2026
Device Model Number421569
Device Lot Number3D03372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown